MathSciNet Relay Station
MathSciNet bibliographic data
MR2522428 60B05 (91A10)
Keisler, H. Jerome; Sun, Yeneng Why saturated probability spaces are necessary. Adv. Math. 221 (2009), no. 5, 1584–1607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement